# SDR DALA2021111106941

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,176 hours, 28,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 AWR. A.A. MEASUREMENT THE ENGAGEMENT BTW THE GIRT BAR SLIDER AND FWD FLOOR FITTING IS LESS THAN MINIMUM ENGAGEMENT 0.370 IN AT 1R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00060: GIRT BAR WAS REPLACED PER B757-200 AMM 25-66-10. (2012590)
